# SDR 2011FA0000746

- Difficulty date: November 15, 2011
- Submitted: November 15, 2011
- Operation: General aviation
- Aircraft: N15PD
- Make and model: Mooney M20R
- Aircraft serial: 29492
- Aircraft time: 564 hours
- Engine: Cont IO550G
- Engine time: 564 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10200013
- Part serial: 2224
- Condition: Noisy
- Location: Zone 100
- Part time: 564 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF ACFT LANDING GEAR RETRACTION SYS, THE LANDING GEAR ACTUATOR WAS EXCESSIVELY NOISEY WHEN THE LANDING GEAR WAS RETRACTED AND EXTENDED.AFTER FURTHER EXAMINATION OF THE ACTUATOR IT WAS DISCOVERED THAT THE (INTERNAL) BOLTS THAT SECURE THE RETAINER PLATE FOR THE "NO BACK SPRING" WERE MISSING.  A NEW ACTUATOR WAS INSTALLED AND THE PROBLEM WAS CORRECTED.
